The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (706 KB) | Metadata | Table of Contents | ZAA summary
Volume 11, Issue 3, 1992, pp. 419–424
DOI: 10.4171/ZAA/594

Published online: 1992-09-30

Oscillatory Solutions of a System of $n$ Nonlinear Integro-Differential Equations of Second Order with Deviating Arguments

Izabella Foltyńska[1]

(1) Poznan University of Technology, Poland

Some conditions are established under which solutions of a system of nonlinear integro-differential equations are oscillatory.

Keywords: Nonlinear integro-differential equations, equations of second order, oscillatory solutions

Foltyńska Izabella: Oscillatory Solutions of a System of $n$ Nonlinear Integro-Differential Equations of Second Order with Deviating Arguments. Z. Anal. Anwend. 11 (1992), 419-424. doi: 10.4171/ZAA/594